# SDR AALA201803139014

- Difficulty date: March 12, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 22,610 hours, 8,371 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN/APU ODOR TROUBLESHOOT. FOUND APU THE SOURCE OF CABIN ODOR. REPLACED HEPA FILTERS. STARTED BOTH ENG(S) AGAIN WITH EXTERNAL PNEUMATIC AIR RAN BOTH PACKS WITH ENGINE BLEED FOR 10-15 MINS, NO CABIN ODOR/FUMES NOTED.
